# SDR DALA1166911816

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 41,815 hours, 9,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 145T88819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PSV, CORRODED WEB CLOSURE PANEL AT BS 955 AND LBL 90.  REPAIRED PER ERA 498107-14.  (ERA 498107-14)
